MAUDE Adverse Event Report: COOPERSURGICAL, INC. M-SELECT MUSHROOM

COOPERSURGICAL, INC. M-SELECT MUSHROOM
Model Number 10137
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical inc.Is currently investigating the reported condition.
 
Event or Problem Description
Cup split at site where it meets the connection tubing".Further details - m-select mushroom vacuum-assist delivery cup applied at the flexion point below the posterior fontanelle.Position checked and pressure increased to 20 cmhg.Application rechecked and pressure increased to 80 cmhg.Gentle traction was applied and baby's head rotated.Cup detached after the second pull and loss of suction noted during that pull.Cup reattached and position of cup rechecked.Air leak heard and lack of adequate suction noted by the registrar conducting the delivery.Cup removed and split seen by the registrar.Ref: e-complaint (b)(4).
 
Event or Problem Description
Report stated " cup split at site where it meets the connection tubing".Further details - m-select mushroom vacuum-assist delivery cup applied at the flexion point below the posterior fontanelle.Position checked and pressure increased to 20 cmhg.Application rechecked and pressure increased to 80 cmhg.Gentle traction was applied and baby's head rotated.Cup detached after the second pull and loss of suction noted during that pull.Cup reattached and position of cup rechecked.Air leak heard and lack of adequate suction noted by the registrar conducting the delivery.Cup removed and split seen by the registrar.1216677-2019-00312-1 m-select mushroom 10137 (b)(4).
 
Additional Manufacturer Narrative
Investigation: initiated manufacturer's investigation: review dhr.Inspect returned samples.Analysis and findings: manufacturing record review.Dhr-10137-245713 was reviewed and no non-conformities, related to the complaint condition, were noted.The product was manufactured starting 9/18/2018 and completed 10/03/2018.Incoming inspection review.Incoming inspection record review of the cup and disk, m-select to this product was performed, c of c is attached.Service history record.Service history not applicable for this product.Historical complaint review.A review of the 2-year complaint history showed similar reported complaint conditions.All similar reported complaints for which product was returned were attributed to use contraindicated in csi ifu for instruction use.Product receipt.The product was returned, and the reported event result was confirmed, refer to attached photos.There were six additional m-select devices returned that were still pouched and unused.Visual evaluation.Evaluation of the complaint was performed on the six additional devices that were returned along with the affected device sited in the complaint.The affected device was confirmed as being damaged and the additional six devices confirmed as acceptable.Functional evaluation evaluation of the complaint was performed on the six additional devices that were returned along with the affected device sited in the complaint.The reported and confirmed event could not be replicated even when the device vacuum cup and stem were severely manipulated, refer to attached photos.Root cause.Root cause for the result of the reported event is considered indeterminable, however, contra-indicated use is likely.Corrective action: coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.No further training required at this time.*was the complaint confirmed? yes.

Brand Name
M-SELECT MUSHROOM
Common Device Name
M-SELECT MUSHROOM
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key9437079
Report Number1216677-2019-00312
Device Sequence Number2535688
Product Code HDB
UDI-Device Identifier00888937003093
UDI-Public888937003093
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K890307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2021
Device Model Number10137
Device Catalogue Number10137
Device Lot Number245713
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown